I'm a male, age 47. I was diagnosed with a urinary tract infection back in Sept. I was treated with Cipro, but the symptoms persisted for weeks, then I was treated with nitrofurantoin and terazosin for supposed prostate symptoms. The urinary symptoms finally cleared, but then I started having abdominal pain - front, side, and also low back pain, coming in slow waves, and sometimes going away completely but always returning. I've got some abdominal swelling, and swelling in the groin area. I've been fatigued, and relatively immobile now for a few weeks. I also have some pain in the front of my hips, which actually started before the urinary tract infection. This all makes little sense... was the urinary tract infection the result of something else going wrong? (and then all the antibiotics made it worse?) It doesn't feel like gas bloating/pressure. It feels more like fluid. fyi, I have a history of severe GERD, so I take esomeprasole daily. Any ideas before my next doctor visit?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?